An optimization problem for the Brunn–Minkowski inequality
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 262-265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_218_a16,
author = {F. M. Malyshev},
title = {An optimization problem for the {Brunn{\textendash}Minkowski} inequality},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {262--265},
year = {1997},
volume = {218},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a16/}
}
F. M. Malyshev. An optimization problem for the Brunn–Minkowski inequality. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 262-265. http://geodesic.mathdoc.fr/item/TM_1997_218_a16/